Bijective preimages of ω 1

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study the structure of spaces admitting a continuous bijection to the space of all countable ordinals with its usual order topology. We relate regularity, zero-dimensionality and pseudonormality. We examine the effect of covering properties and ω1 -compactness and show that locally compact examples have a particularly nice structure assuming MA + CH. We show that various conjectures concerning normality-type properties in products can be settled (modulo set-theory) amongst such spaces.

Original languageEnglish
Pages (from-to)125-142
Number of pages18
JournalTopology and its Applications
Volume75
Issue number2
Publication statusPublished - 1997

Keywords

  • ω
  • ω-compactness
  • Countable ordinals
  • Covering properties
  • Intersection topologies
  • Normality in products

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Bijective preimages of ω 1'. Together they form a unique fingerprint.

Cite this